# SDR USAA061200

- Difficulty date: September 29, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 68,911 hours, 68,911 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BSTA 365 BL-0 RBL 60 CORRODED.  REMOVED DAMAGE, FABRICATED NEW PART & INSTALLED PER SRM 51-40-02, 53-15-01; DEFECT SIZE: 2.5"W X 60"L X 0.107"D.
